Aa
A
A
Close
Blank
2063887 tn?1337833346
Tysabri and easy bruising
I just had my sixth infusion and I've been noticing for the last couple of months that I'm bruising really easily.  I went to the dentist yesterday and bruised where he held underneath my chin to give me a shot of anesthetic.  He was very gentle and it didn't hurt at all, so I don't know why I bruised.  I've also had bruising from acupuncture and massage which has never happened before. Most of them don't last long, but I've had a few that lasted a couple of weeks.  Any suggestions?

Thanks,
Chris  
Cancel
3 Answers
3 Answers
Page 1 of 1
Avatar universal
I have not seen this listed on the tysabri site as a potential problem,
have you been eating any vegetables that thin blood or any excess
aspirin, etc?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
2063887 tn?1337833346
I haven't seen that listed either.  I haven't been doing anything different as far as food or aspirin, ibuprofen etc.  I thought I would mention it to the nurse when I go in for my next infusion and see what she says.
Comment
Cancel
2063887 tn?1337833346
Comment
Comment
Submit Comment
738075 tn?1330579444
Count me in as a third for no bruising on Tysabri. I do tend to bruise easily when I'm anemic, which was a problem before menopause.  Not so much now! :-)

I'm going in for my 29th infusion next week, no problems!
Comment
Cancel
738075 tn?1330579444
Comment
Comment
Submit Comment
Your Answer
2063887 tn?1337833346
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
Top Neurology Answerers
987762 tn?1331031553
Blank
supermum_ms
Australia
667078 tn?1316004535
Blank
HVAC
Durham, NC
Avatar f tn
Blank
essdipity
5112396 tn?1378021583
Blank
immisceo
Other
1831849 tn?1383231992
Blank
kwarendorf
Great Neck, NY
739070 tn?1338607002
Blank
rendean
GA